# SDR 95ZZZW486

- Difficulty date: March 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3132
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Hood
- Part number: 4566M37B
- Condition: Malfunction
- Location: Fwd Flt Attend
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FLIGHT ATTENDANT SMOKE HOOD APPEARS TO BE ACTIVATED.  REPLACED THE SMOKE HOOD.
